Dr. Edward Njuguna Muturi


Mobile: +254 780959594

Email: This email address is being protected from spambots. You need JavaScript enabled to view it.


  • N. E. Muturi., Gichuki M.N. and Sogomo K.C. (2013). Topologies on the Underlying Function Space. International Journal of Management, IT and Engineering, Vol. 3, no. 7, 2013, 101-113.
  • N. E. Muturi. Homeomorphism between the Underlying Function Space and the Subspace of the Function Space. Journal of Advanced Studies in Topology. Vol. 1, no. 5, 2014, 57-60.
  • N. E. Muturi. Heredity of Lower Separation Axioms on Function Spaces. Advances in Pure Mathematics Vol. 4, 89-92.